arrow
Volume 10, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 10 (1992), pp. 193-203.

Preview Full PDF 1877 20081 Abstract

Zhong-Hua Yang

J. Comp. Math., 10 (1992), pp. 204-208.

Preview Full PDF 1747 19847 Abstract

Tian-Xiao Zhou, Min-Fu Feng & Hua-Xin Xiong

J. Comp. Math., 10 (1992), pp. 209-223.

Preview Full PDF 1778 19879 Abstract

Xi-Quan Shi

J. Comp. Math., 10 (1992), pp. 224-230.

Preview Full PDF 1767 19939 Abstract

I.G. Graham, Qun Lin & Rui-Feng Xie

J. Comp. Math., 10 (1992), pp. 231-244.

Preview Full PDF 1753 20121 Abstract

Feng-Guang Zhao & De-Ren Wang

J. Comp. Math., 10 (1992), pp. 245-253.

Preview Full PDF 1762 19723 Abstract

Guo-Liang Xu & A. Bultheel

J. Comp. Math., 10 (1992), pp. 254-262.

Preview Full PDF 1740 19625 Abstract

Shu-Gong Zhang & Guo-Chen Feng

J. Comp. Math., 10 (1992), pp. 263-272.

Preview Full PDF 1722 19697 Abstract

W. L. Wendland & De-Hao Yu

J. Comp. Math., 10 (1992), pp. 273-289.

Preview Full PDF 1893 19862 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard